# SDR 2008UALA00886

- Difficulty date: February 15, 2008
- Submitted: February 19, 2008
- Operation: Air carrier
- Aircraft: N382UA
- Make and model: Boeing 737322
- Aircraft serial: 24657
- Aircraft time: 51,315 hours, 35,052 cycles
- Engine: Ge CFM56*
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN LAP TAB END ROW FASTENERS DAMAGED JUST ABOVE STR 20R.  MAJOR REPAIR ACCOMPLISHED: FABRICATED & INSTALLED INTERNAL SKIN REPAIR DOUBLER.
